| Model Number |
4550 |
| Medical Device Problem Codes |
Pacing Problem (1439); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/12/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead had dislodged.There was pacing therapy that was not delivered when required.An invasive procedure was performed to explant and replace the lead.No adverse patient effects were reported.